Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/23318

Title: Competitive analysis of interrelated price online inventory problems with demands
Authors: Han, Shuguang
Hu, Jueliang
Zhou, Diwei
Keywords: Interrelated prices
Online inventory problem
Competitive analysis
Issue Date: 2017
Publisher: Cambridge University Press © Australian Mathematical Society
Citation: HAN, S., HU, J. and ZHOU, D., 2017. Competitive analysis of interrelated price online inventory problems with demands. The ANZIAM Journal, 58 (3-4), pp.368-378.
Abstract: This paper investigates the interrelated price online inventory problems in which decisions as to when and how much to replenish must be made in an online fashion to meet some demand even without concrete knowledge of future prices. The objective of the decision maker is to minimize the total cost with the demands met. Two different types of demand are considered carefully, which are linearly related demand to price and exponentially related demand to price. In this paper, the prices are online with only the price range variation known in advance, which are interrelated with the preceding price. Two models of price correlations are investigated. Namely an exponential model and a logarithmic model. The corresponding algorithms of the problems are developed and the competitive ratio of the algorithms are also derived by the solutions of linear programming.
Description: This article has been published in a revised form in The ANZIAM Journal http://doi.org/10.1017/S144618111700013X. This version is published under a Creative Commons CC-BY-NC-ND. No commercial re-distribution or re-use allowed. Derivative works cannot be distributed. © Australian Mathematical Society .
Sponsor: This work was supported by the Natural Science Foundation of China (11201428, 11471286).
Version: Accepted for publication
DOI: 10.1017/S144618111700013X
URI: https://dspace.lboro.ac.uk/2134/23318
Publisher Link: https://doi.org/10.1017/S144618111700013X
Appears in Collections:Published Articles (Maths)

Files associated with this item:

File Description SizeFormat
20161030.pdfAccepted version261.93 kBAdobe PDFView/Open


SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.